MathSciNet Relay Station
MathSciNet bibliographic data
MR1906435 (2003e:60091) 60G48 (60H10)
Coquet, François; Hu, Ying; Mémin, Jean; Peng, Shige Filtration-consistent nonlinear expectations and related $g$-expectations. Probab. Theory Related Fields 123 (2002), no. 1, 1–27.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement